Lanol Cold Syp 60ml
Marketer
Hetero Healthcare Ltd
Composition
Chlorpheniramine Maleate (2mg) + Menthol (1mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg)
About Lanol Cold Syp 60ml
This medication is a combination of ingredients that work together to relieve symptoms associated with the common cold and allergies. It contains an antihistamine, a topical analgesic, a pain reliever, a decongestant, and an anti-inflammatory agent. It is important to follow the dosage instructions provided by your doctor or pharmacist and be aware of potential side effects, safety considerations, and interactions with other medications.
Frequently Asked Questions (FAQs)
Can I take this medication if I am pregnant or breastfeeding?
How long can I take this medication?
Can I drive after taking this medication?
What if I miss a dose?
What if I take too much of this medication?
Last Updated On 15 May. 2025 | 02:34 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.